Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165



Wonderful varieties of type $\mathsf E$

Author: Paolo Bravi
Journal: Represent. Theory 11 (2007), 174-191
MSC (2000): Primary 14L30; Secondary 14M17
Published electronically: October 12, 2007
MathSciNet review: 2346359
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The classification of spherical varieties is already known for semi- simple groups of types $\mathsf A$ and $\mathsf D$. Adding type $\mathsf E$, we complete the classification for all semisimple groups with a simply laced Dynkin diagram.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 14L30, 14M17

Retrieve articles in all journals with MSC (2000): 14L30, 14M17

Additional Information

Paolo Bravi
Affiliation: Dipartimento di Matematica Pura ed Applicata, Università di Padova, via Trieste 63, 35121 Padova, Italy
MR Author ID: 683748

Received by editor(s): October 4, 2006
Published electronically: October 12, 2007
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.